# SDR CALA9800962

- Difficulty date: June 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12538
- Make and model: Doug DC-9-32
- Aircraft serial: 47218
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 CRACK IN ANGLE OF LT WING FORWARD SIDE AT WING ROOT, WHERE FORWARD SPAR GOES INTO FUSELAGE.  THE SEAL BRACKET AND ANGLE AT WING ROOT WERE REMOVED IAW SRM 51-30-3.  AN ANGLE WAS FABRICATED IAW SRM 51-10-4.  THE ANGLE AND SEAL BRACKET WERE INSTALLED IAW SRM 51-30-3 AND 51-30-2.
